# SDR DALA2019020900892

- Difficulty date: February 8, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N3745B
- Make and model: Boeing 737832
- Aircraft serial: 32373
- Aircraft time: 60,355 hours, 22,027 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CRACKED WEB ABOVE CENTER SECTION LOC BS 663.75 BTW LBL 24 AND LBL AT UPPER FUSELAGE. REPAIRED WEB ABOVE CENTER SECTION LOC BS 663.75 BTW LBL 24 AND LBL 45 AT UPPER FUSELAGE AS PER SRM 57-10-10 REPAIR 3.
